RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 147–149 (Mi dvmg376)  

Integer Somos-4 sequence with rational coefficients

V. A. Bykovskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: The paper presents a new example of the integer Somos-4 sequence with rational coefficients.

Key words: quadratic recurent sequences, Somos sequences, elliptic functions.

Full text: PDF file (370 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.52, 512.742.72
MSC: Primary 11B37; Secondary 33E05
Received: 17.10.2018

Citation: V. A. Bykovskii, “Integer Somos-4 sequence with rational coefficients”, Dal'nevost. Mat. Zh., 18:2 (2018), 147–149

Citation in format AMSBIB
\Bibitem{Byk18}
\by V.~A.~Bykovskii
\paper Integer Somos-4 sequence with rational coefficients
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 147--149
\mathnet{http://mi.mathnet.ru/dvmg376}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg376
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:26
    Full text:6
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019